Elastic scattering by unbounded rough surfaces: Solvability in weighted Sobolev spaces
- Elschner, Johannes
- Hu, Guanghui
2010 Mathematics Subject Classification
- 74B05 35J05 35J20 35J25 42B10 78A45 74J20 35J57 35Q74
- non-smooth rough surface, linear elasticity, radiation condition, variational formulation, weighted Sobolev spaces, Navier equation
This paper is concerned with the variational approach in weighted Sobolev spaces to time-harmonic elastic scattering by two-dimensional unbounded rough surfaces. The rough surface is supposed to be the graph of a bounded and uniformly Lipschitz continuous function, on which the total elastic displacement satisfies either the Dirichlet or impedance boundary condition. We establish uniqueness and existence results for both elastic plane and point source (spherical) wave incidence, following the recently developed variational approach in [SIAM J. Math. Anal., 42: 6 (2010), pp. 2554-2580] for the Helmholtz equation. This paper extends our previous solvability results [SIAM J. Math. Anal., 44: 6 (2012), pp. 4101-4127] in the standard Sobolev space to the weighted Sobolev spaces.
- Appl. Anal., 94 (2015) pp. 251--278.